Publications 


 

  1. Ein Faktorisierungssatz für mulitlineare Funktionale
    Mathematische Nachrichten 134; 149-159 (1987)
  2. Grothendieck numbers of linear and continuous operators on Banach spaces
    Mathematische Nachrichten 148; 65-79 (1990)
  3. Grothendieck numbers and volume ratios of operators on Banach spaces
    Forum Mathematicum 2; 323-340 (1990)
  4. Some relations between s-numbers of operators on Banach spaces.
    Monatshefte für Mathematik 110; 217-230 (1990)
  5. Antisymmetric tensor products of absolutely p-summing operators.
    Journal of Approximation Theory 68; 223-246 (1992)

  6. Antisymmetric tensor products of nuclear operators on Banach spaces.
    Lecture Notes in Pure and Applied Mathematics 150, M. Dekker, New York (1993)

  7. With M. Junge: Type and Cotype with respect to arbitrary orthonormal systems
    Journal of Approximation Theory 82, 399-433 (1995)

  8. Absolutely L_Phi-summing operators and an application to the contraction principle
    Seminaire d'initiation a l'analyse, annee 1995/96, Publications mathematiques de l'Universite Paris VI, 11 pp
  9. Espaces BMO_{0,s}^Phi et Extrapolation
    Seminaire d'initiation a l'analyse, annee 1996/97, Publications mathematiques de l'Universite Paris VI, 7 pp
  10. BMO_psi-spaces and applications to extrapolation theory
    Studia Math. 122(3); 235-274 (1997)
  11. Operators on martingales, Phi-summing operators, and the contraction principle
    Prob. and Math. Statistics 18; 149-171 (1998)
  12. A counterexample concerning the relation between decoupling constants and UMD-constants.
    Trans. Amer. Math. Soc. 351; 1355-1375 (1999)

  13. On BMO-spaces of adapted sequences
    Seminaire d'initiation a l'analyse, Publications mathematiques de l'Universite Paris VI, 10 pp
  14. Absolutely L_{exp_q}-summing norms of diagonal operators in l_r and limit orders of L_exp-summing operators
    Math. Nachr. 223; 33-48 (2001)
  15. Contraction principles for vector valued martingales with respect to random variables having exponential tail with exponent 2<alpha<infty
    J. Theor. Prob. 14; 39-59 (2001)

  16. A general contraction principle for vector valued martingales
    Prob. and Math. Statistics 20; 93-120 (2000)

  17. Quantitative approximation of certain stochastic integrals
    Stochastics and Stochastics Reports 73; 241-270 (2002)

  18. On the approximation of stochastic integrals and weighted BMO
    Stochastic Processes and Related Topics. Eds. R. Buckdahn, H. J. Engelbert, M. Yor. Stochastics Monographs; 2002

  19. Weighted BMO and discrete time hedging within the Black-Scholes model
    Prob. Theory Related Fields 132; 13-38 (2005)

  20. With Ch. Geiss: On approximation of a class of stochastic integrals and interpolation
    Stochastics and Stochastics Reports 76; 339-362 (2004)

  21. With Ch. Geiss: On approximation problem for stochastic integrals where random time nets do not help
    Stoch. Proc. Appl. 116; 407-422 (2006)

  22. With P. F. X. Müller and V. Pillwein: A remark on extrapolation of rearrangement operators on dyadic $H_s$, $0<s \le 1$
    Studia Math. 171; 196-205 (2005)

  23. With M. Hujo: Interpolation and approximation in $L_2(\gamma)$
    Journal of Approximation Theory 144; 213-232 (2007)

  24. With S. Montgomery-Smith and E. Saksman: On singular integrals and martingale transforms. To appear in Transactions AMS
    Preprint 331, Department of Mathematics and Statistics, University of Jyvaeskylae. PDF

  25. With P. F. X. Müller: Haar type and Carleson constants
    Bulletin of the London Mathematical Society 40; 432-438 (2008)

  26. With A. Toivola: Weak convergence of error processes in discretizations of stochastic integrals and Besov spaces. To appear in Bernoulli
    Preprint 340, Department of Mathematics and Statistics, University of Jyvaeskylae. PDF

  27. With P. F. X. Müller: Extrapolation of vector valued rearrangement operators. Submitted
    Preprint 350, Department of Mathematics and Statistics, University of Jyvaeskylae. PDF